# SDR 98ZZZX867

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N281RB
- Make and model: Gulstm G1159
- Aircraft serial: 200
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Gear Assy
- Part number: 54191651
- Condition: Failed
- Location: Press Outflow
- Component: 10274642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A START-UP FOR DEPARTURE, THE PRESSURIZATION OUTFLOW VALVE FAILED AND LOCKED IN THE CLOSED POSITION.  THE CABIN DOOR WAS CLOSED AND THE APU AIR WAS SELECTED ON TO PREPARE FOR ENGINES STARTING.  AT THAT TIME, THE CABIN STARTED PRESSURIZING UNCONTROLLABLY!!  THE PRESSURIZATION OUTFLOW VALVE COULD NOT BE OPERATED VIA THE (EMERGENCY) DC MOTOR.  SUSPECT THE OUTFLOW VALVE PLANET GEAR ASSEMBLY HAD A FAILURE (THE BUTTERFLY WAS FREE).
